# SDR UF6A990540

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: JD533J0245000
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLOORBEAM AT STATION 270AS HAS CORROSION IN THREE AREAS ACROSS BEAM.  CONCERNED AREAS ARE BY THE AFT BAGGAGE DOOR, IN THE CENTER, AND BY THE AFT PASSENGER DOOR.  MAINTENANCE REMOVED CORROSION BY MECHANICAL METHOD.  AREA WAS ALODINED, PRIMED.  STRAP WAS FABRICATED FROM 2024-T3, .071 INCH THICK, 2 INCH WIDE, AND 72.5 INCH LONG.  STRAP WAS INSTALLED TO THE TOP FLANGE OF THE FLOORBEAM.  ALL WORK WAS DONE IAW ENGINEERING ORDER 99-091.  (M)
